Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some problems in the theory of interpolation by Sturm-Liouville functions


Author: Carey M. Jensen
Journal: Trans. Amer. Math. Soc. 29 (1927), 54-79
MSC: Primary 34B24
DOI: https://doi.org/10.1090/S0002-9947-1927-1501376-4
MathSciNet review: 1501376
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B24

Retrieve articles in all journals with MSC: 34B24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501376-4
Article copyright: © Copyright 1927 American Mathematical Society